# SDR UALA2009022000582

- Difficulty date: February 20, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 21,300 hours, 9,517 cycles
- Engine: Iae V2527A5
- Engine time: 21,300 hours, 9,517 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V11283
- Condition: Defective
- Location: Nr 2
- Part time: 21,300 hours, 9,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMP STALL WITH ASSOCIATED BANG.  RTFL.  REPLACED NR 2 ENGINE DUE TO DECLINING PERFORMANCE MARGIN.
